# SDR R61A201508230552

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N721YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000493
- Aircraft time: 193 hours, 121 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1914
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 193 hours, 121 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE L1 DOOR WAS HARD TO OPEN.  MAINTENANCE INSPECTED AND FOUND SLIDE PARTIALLY DEPLOYED.  MAINTENANCE R & R SLIDE IAW AMM AND OPS CHECKED GOOD.
